# SDR 98ZZZX820

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9715F
- Make and model: Cessna 172R
- Aircraft serial: 17280030
- System (JASC): 3411 · Pitot/Static System
- Part: Air Valve
- Part number: 201314218
- Condition: Failed
- Location: Alternate Static
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 98-01-01 ALTERNATE STATIC AIR SOURCE VALVE WAS NOT RESTRICTED BY PLACARD AND BODY WOULD NOT SEPARATE FROM FLANGE.
